PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 7 | 1008-1014
Tytuł artykułu

The closures of arithmetic progressions in the common division topology on the set of positive integers

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we characterize the closures of arithmetic progressions in the topology T on the set of positive integers with the base consisting of arithmetic progressions {an + b} such that if the prime number p is a factor of a, then it is also a factor of b. The topology T is called the common division topology.
Twórcy
Bibliografia
  • [1] Brown M., A countable connected Hausdorff space, In: Cohen L.M., The April Meeting in New York, Bull. Amer. Math. Soc., 1953, 59(4), 367
  • [2] Furstenberg H., On the Infinitude of primes, Amer. Math. Monthly, 1955, 62(5), 353 http://dx.doi.org/10.2307/2307043
  • [3] Golomb S.W., A connected topology for the integers, Amer. Math. Monthly, 1959, 66(8), 663–665 http://dx.doi.org/10.2307/2309340
  • [4] Kelley J.L., General Topology, Grad. Texts in Math., 27, Springer, New York-Berlin, 1975
  • [5] Kirch A.M., A countable, connected, locally connected Hausdorff space, Amer. Math. Monthly, 1969, 76(2), 169–171 http://dx.doi.org/10.2307/2317265
  • [6] LeVeque W.J., Topics in Number Theory, I-II, Dover, Mineola, 2002
  • [7] Rizza G.B., A topology for the set of nonnegatlve integers, Riv. Mat. Univ. Parma, 1993, 2, 179–185
  • [8] Szczuka P., The connectedness of arithmetic progressions in Furstenberg’s, Golomb’s, and Kirch’s topologies, Demonstratio Math., 2010, 43(4), 899–909
  • [9] Szczuka P., Connections between connected topological spaces on the set of positive integers, Cent. Eur. J. Math., 2013, 11(5), 876–881 http://dx.doi.org/10.2478/s11533-013-0210-3
  • [10] Szczuka P., Regular open arithmetic progressions in connected topological spaces on the set of positive integers, Glas. Mat. (in press)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0394-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.